# SDR QXEA200300917

- Difficulty date: July 24, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 14,670 hours, 20,318 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FLIGHT ATTENDANT SEAT SUPPORT SHEAR PANEL ATTACHED TO OUTBOARD SIDE OF NR 4 SEAT TRACK IS CORRODED AND CRACKED AT AFT END.  REPAIRED IAW DHC-8 SRM 51-40-11.
